Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 118, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Aug 25, 2014, 6:09 PM EDT for 4 counties in Indiana. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2014, 6:09 PM EDT (22:09 UTC)
- Expired
- Aug 25, 2014, 7:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carroll County, IN, Clinton County, IN, Montgomery County, IN, Tippecanoe County, IN
The radar
The Indianapolis radar (KIND), 91 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 6:20 PM EDT | HAIL 0.88 | Lafayette, IN | NICKEL SIZE HAIL FELL ON THE SE SIDE OF LAFAYETTE. TIME ESTIMATED. |
| Aug 25, 6:36 PM EDT | TSTM WND GST 60 | Lafayette, IN | OUT OF TOWN METEOROLOGIST REPORTED PEA SIZE HAIL WITH OCCASIONAL 2 INCH HAILSTONES. WIND GUSTS UP TO 60 MPH CAUSED TREE DAMAGE. HALF OF A TREE DOWN ESTIMATED AT 6 INCHES IN DIAMETER AND LIMBS DOWN ESTIMATED AT 1 INCH IN DIAMETER. |
| Aug 25, 6:36 PM EDT | HAIL 2 | Lafayette, IN | OUT OF TOWN METEOROLOGIST REPORTED PEA SIZE HAIL WITH OCCASIONAL 2 INCH HAILSTONES. WIND GUSTS UP TO 60 MPH CAUSED TREE DAMAGE. HALF OF A TREE DOWN ESTIMATED AT 6 INCHES IN DIAMETER AND LIMBS DOWN ESTIMATED AT 1 INCH IN DIAMETER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 25, 4:34 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2485 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1067 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
956
WUUS53 KIND 252209
SVRIND
INC015-023-107-157-252300-
/O.NEW.KIND.SV.W.0118.140825T2209Z-140825T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
609 PM EDT MON AUG 25 2014
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CARROLL COUNTY IN NORTH CENTRAL INDIANA...
WESTERN CLINTON COUNTY IN CENTRAL INDIANA...
NORTHEASTERN MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
EASTERN TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 700 PM EDT
* AT 607 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF WEST LAFAYETTE...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...FRANKFORT...DAYTON...ROSSVILLE...MULBERRY...CLARKS HILL
AND COLFAX.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 151 AND 183.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4042 8638 4019 8653 4019 8688 4052 8698
4057 8688 4057 8678 4061 8678 4061 8677
TIME...MOT...LOC 2209Z 320DEG 23KT 4048 8681
HAIL...1.00IN
WIND...60MPH
$$
TDUD3 follow-up statements
256
WWUS53 KIND 252228
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
628 PM EDT MON AUG 25 2014
INC015-023-107-157-252300-
/O.CON.KIND.SV.W.0118.000000T0000Z-140825T2300Z/
TIPPECANOE IN-MONTGOMERY IN-CARROLL IN-CLINTON IN-
628 PM EDT MON AUG 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
CLINTON...SOUTHWESTERN CARROLL...NORTHEASTERN MONTGOMERY AND EASTERN
TIPPECANOE COUNTIES UNTIL 700 PM EDT...
AT 625 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAFAYETTE...
AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FRANKFORT...DAYTON...ROSSVILLE...MULBERRY...CLARKS HILL AND COLFAX.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 152 AND 183.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4042 8638 4019 8653 4019 8688 4052 8698
4057 8688 4057 8678 4061 8678 4061 8677
TIME...MOT...LOC 2228Z 320DEG 23KT 4041 8676
HAIL...1.00IN
WIND...60MPH
$$
TDUD726
WWUS53 KIND 252240
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
640 PM EDT MON AUG 25 2014
INC015-023-107-157-252300-
/O.CON.KIND.SV.W.0118.000000T0000Z-140825T2300Z/
TIPPECANOE IN-MONTGOMERY IN-CARROLL IN-CLINTON IN-
640 PM EDT MON AUG 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
CLINTON...SOUTH CENTRAL CARROLL...NORTHEASTERN MONTGOMERY AND EASTERN
TIPPECANOE COUNTIES UNTIL 700 PM EDT...
AT 636 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
LAFAYETTE...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. HAIL UP TO 2 INCHES AND 60 MPH WINDS WERE
REPORTED WITH THIS STORM NEAR LAFAYETTE.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FRANKFORT...ROSSVILLE...MULBERRY...CLARKS HILL AND COLFAX.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 152 AND 177.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4051 8682 4055 8674 4057 8672 4057 8669
4042 8638 4019 8653 4019 8688 4042 8695
TIME...MOT...LOC 2239Z 320DEG 23KT 4038 8671
HAIL...1.00IN
WIND...60MPH
$$
TDUD980
WWUS53 KIND 252258
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
658 PM EDT MON AUG 25 2014
INC015-023-107-157-252308-
/O.EXP.KIND.SV.W.0118.000000T0000Z-140825T2300Z/
TIPPECANOE IN-MONTGOMERY IN-CARROLL IN-CLINTON IN-
658 PM EDT MON AUG 25 2014
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CLINTON...SOUTH
CENTRAL CARROLL...NORTHEASTERN MONTGOMERY AND EASTERN TIPPECANOE
COUNTIES WILL EXPIRE AT 700 PM EDT/600 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1200 AM EDT.
LAT...LON 4051 8682 4055 8674 4057 8672 4057 8669
4042 8638 4019 8653 4019 8688 4042 8695
TIME...MOT...LOC 2258Z 320DEG 23KT 4029 8661
$$
TDUDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 4:25 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Aug 25, 4:25 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 425 PM EDT MON AUG 25 2014 .UPDATE...THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 307 PM EDT MON AUG 25 2014 A COLD FRONT WILL MOVE SOUTH INTO CENTRAL INDIANA BY WEDNESDAY AND THEN MEANDER BACK AND FORTH ACROSS THE AREA THROUGH THE WEEKEND. THIS WILL KEEP CHANCES FOR RAIN IN THE FORECAST FOR MUCH OF THE NEXT WEEK. HOT TEMPERATURES WILL GIVE WAY TO AROUND AVERAGE READINGS BY THE END OF THE WEEK. && .NEAR TERM.../REST OF THIS AFTERNOON AND TONIGHT/ ISSUED AT 307 PM EDT MON AUG 25 2014 AREA OF THUNDERSTORMS ACROSS NORTHEAST ILLINOIS IS BEGINNING TO MOVE SOUTHEAST TOWARD THE FORECAST AREA. THUS HAVE ADDED POPS TO THE NORTHERN FORECAST AREA LATE THIS AFTERNOON. UNCERTAINTY IS HIGH ON HOW FAR SOUTH THIS WILL GET WITH WARM AIR IN THE MID LEVELS. MAY HAVE TO ADD POPS EVEN FARTHER SOUTH. WILL CONTINUE TO MONITOR CLOSELY. KEPT POPS INTO THE EVENING ACROSS THE NORTHERN FORECAST AREA TO ACCOUNT FOR LINGERING STORMS WITH THE INITIAL LINE. AFTER A PERIOD OF DRY WEATHER ADDED ADDITIONAL POPS LATE TONIGHT ACROSS THE NORTH AS MORE STORMS WILL TRY AND WORK SOUTH AHEAD OF AN APPROACHING COLD FRONT. FOR TEMPERATURES STUCK NEAR PERSISTENCE WITH LOWS IN THE UPPER 60S AND LOWER 70S. && .SHORT TERM.../TUESDAY THROUGH THURSDAY/ ISSUED AT 307 PM EDT MON AUG 25 2014 FOCUS IS ON CHANCES FOR RAIN THROUGH THE PERIOD. ALTHOUGH THERE ARE SOME DIFFERENCES IN TIMING. TRENDED TOWARD SOLUTIONS WITH A SLOWER MOVING COLD FRONT SINCE THE FRONT WILL HAVE TO WAIT ON THE UPPER RIDGE TO FLATTEN OUT. FOR TUESDAY WENT CHANCE POPS ACROSS THE FAR NORTH WITH SLIGHT CHANCE POPS ACROSS THE REMAINDER OF THE NORTH AS COLD FRONT SLOWLY APPROACHES. WENT A LITTLE FARTHER SOUTH WITH SIMILAR POPS ON TUESDAY NIGHT AS COLD FRONT GETS CLOSER. BY WEDNESDAY FRONT WILL BE INTO CENTRAL INDIANA SO WENT CHANCE POPS ALL AREAS. KEPT POPS LOW AS THERE WILL ONLY BE A LITTLE UPPER SUPPORT FROM A JET STREAK WELL TO THE NORTH. WEDNESDAY NIGHT AND THURSDAY WENT SLIGHT CHANCE TO CHANCE POPS NORTH AND CHANCE POPS SOUTH WITH COLD FRONT HAVING SUNK FARTHER SOUTH. STILL NOT A LOT OF SUPPORT FOR IT. LOOKING AT TEMPERATURES...ON TUESDAY MAV MOS STILL LOOKS TOO WARM GIVEN CLOUD COVER FROM POTENTIAL STORMS. TOOK A MODEL BLEND. WITH FRONT AND POTENTIAL RAIN IN THE AREA ON WEDNESDAY MAV STILL LOOKS WARM. WENT IN BETWEEN MAV/MET. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... ISSUED AT 240 PM EDT MON AUG 25 2014 FRONTAL BOUNDARY WILL BE STALLED ALONG OR JUST SOUTH OF OUR SOUTHERN BORDER THURSDAY NIGHT WITH HIGH PRESSURE PASSING THROUGH THE GREAT LAKES. ONCE THE HIGH SHIFTS EAST FRIDAY HOWEVER...THE FRONT IS EXPECTED TO SURGE BACK NORTH INTO THE LOWER GREAT LAKES WITH THE RIDGE ALOFT REESTABLISHING AS WELL. THIS WILL BRING A RETURN TO SCATTERED THUNDERSTORMS AFTER A BRIEF RESPITE...WITH CHANCES INCREASING INTO THE WEEKEND AS A SURFACE WAVE RIDES ALONG THE BOUNDARY AND INTO THE REGION. WHILE MODELS DIFFER ON SPECIFIC TIMING TO THE SURFACE LOW AND UPPER WAVE ALOFT...WILL PLACE HIGHEST POPS SATURDAY NIGHT INTO SUNDAY. TEMPS WILL REMAIN SEASONABLE THROUGHOUT THE UPCOMING WEEKEND... WITH HIGHS GENERALLY IN THE MID AND UPPER 80S. WITH INCREASED CLOUDS AND CONVECTION ACROSS THE AREA...SUNDAY EXPECTED TO BE THE COOLEST DAY WITH TEMPS RANGING FROM THE UPPER 70S TO LOWER 80S. && .AVIATION /DISCUSSION FOR 252100Z IND TAF UPDATE/... ISSUED AT 425 PM EDT MON AUG 25 2014 NO CHANGES TO THE TAF WORTH MENTIONING. PREVIOUS DISCUSSION FOLLOWS... VISIBILITY RESTRICTIONS POSSIBLE IN PATCHY FOG LATE TONIGHT AND EARLY TUESDAY...OTHERWISE VFR CONDITIONS EXPECTED. UPPER RIDGE ACROSS THE OHIO VALLEY THIS AFTERNOON WITH DIURNAL CU HAVING DEVELOPED IN THE WARM HUMID AIRMASS OVER THE REGION. BASES HAVE BEEN DOWN AS LOW AS 2KFT BUT AS THE AFTERNOON PROGRESSES... ANTICIPATE BASES TO RISE TO AROUND 3500FT. CONVECTION OVER THE WESTERN GREAT LAKES PRESENTS GREATER UNCERTAINTY WITH RESPECT TO POTENTIAL IMPACTS FOR THE EVENING. MESOANALYSIS INDICATING A GENERAL E/NE MOVEMENT TO THE STORMS BUT SOME SUGGESTION THAT ACTIVITY COULD BUILD INTO NORTHERN INDIANA BY THIS EVENING. WILL HIT MID LEVEL CEILINGS HARDER AT KLAF ASSUMING SOME OF THE CONVECTIVE CLOUD DEBRIS SPREADS INTO NORTHERN FORECAST AREA...BUT CAPPING INVERSION AND LACK OF FORCING ALOFT SHOULD PREVENT CONVECTION FROM HAVING ANY SIGNIFICANT IMPACT AT ANY OF THE TERMINALS. VISIBILITY RESTRICTIONS ARE AGAIN LIKELY IN HAZE AND PATCHY FOG AFTER MIDNIGHT AND THROUGH DAYBREAK TUESDAY. FOG WILL BURN OFF BY MID MORNING WITH DIURNAL CU AGAIN DEVELOPING BY MIDDAY WITH LIGHT SOUTHWEST WINDS. FLATTENING OF THE UPPER RIDGE MAY ENABLE CONVECTION TO BUILD FURTHER SOUTH INTO THE FORECAST AREA TUESDAY AFTERNOON. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...50 NEAR TERM...50 SHORT TERM...50 LONG TERM....RYAN AVIATION...RYAN/MK VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Aug 25, 4:45 PM EDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 445 PM EDT MON AUG 25 2014 INZ041-042-049-051>057-060>065-067>072-262045- DELAWARE-RANDOLPH-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH- SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- 445 PM EDT MON AUG 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: THUNDERSTORMS AND VERY WARM TEMPERATURES. HAZARDS: LIGHTNING...GUSTY WINDS AROUND 50 MPH...SMALL HAIL...BRIEF DOWNPOURS. HEAT INDICES IN THE MID TO UPPER 90S. TIMING: THUNDERSTORMS THIS EVENING AND TONIGHT. HEAT INTO EARLY EVENING. DISCUSSION: THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT AHEAD OF AN APPROACHING COLD FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH SUNDAY. WHILE WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...HEAVY RAIN AND LIGHTNING WILL BE CONCERNS WITH ANY THUNDERSTORM. DISCUSSION: A COLD FRONT WILL MOVE INTO THE AREA MID WEEK AND REMAIN IN THE REGION INTO THE WEEKEND. THIS WILL KEEP THE THREAT FOR SHOWERS AND THUNDERSTORMS AROUND THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>031-035>040-043>048-262045- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-VERMILLION-PARKE-PUTNAM-HENDRICKS- MARION-HANCOCK- 445 PM EDT MON AUG 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: STRONG TO SEVERE THUNDERSTORMS. VERY WARM TEMPERATURES. HAZARDS: LIGHTNING...DAMAGING WINDS...LARGE HAIL...HEAVY DOWNPOURS. HEAT INDICES IN THE MID TO UPPER 90S. TIMING: THUNDERSTORMS THIS EVENING AND INTO TONIGHT. HEAT THROUGH EARLY EVENING. DISCUSSION: THUNDERSTORMS ARE POSSIBLE THIS EVENING AHEAD OF AN APPROACHING COLD FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH SUNDAY. WHILE WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...HEAVY RAIN AND LIGHTNING WILL BE CONCERNS WITH ANY THUNDERSTORM. DISCUSSION: A COLD FRONT WILL MOVE INTO THE AREA MID WEEK AND REMAIN IN THE REGION INTO THE WEEKEND. THIS WILL KEEP THE THREAT FOR SHOWERS AND THUNDERSTORMS AROUND THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Special weather statement, Aug 25, 5:31 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
531 PM EDT MON AUG 25 2014
INZ021-030-031-252215-
CARROLL-CLINTON-HOWARD-
531 PM EDT MON AUG 25 2014
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN CLINTON...CARROLL AND
WESTERN HOWARD COUNTIES UNTIL 615 PM EDT...
AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONTICELLO...MOVING SOUTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
FRANKFORT...
DELPHI...
YEOMAN...
CAMDEN...
FLORA...
BURLINGTON...
ROSSVILLE...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4074 8653 4070 8652 4070 8638 4057 8636
4056 8614 4026 8650 4046 8670 4056 8670
4056 8678 4066 8678 4067 8676 4073 8676
4074 8675
TIME...MOT...LOC 2131Z 310DEG 20KT 4076 8666
TDUDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 5:31 PM EDT | Special Weather Statement | IND | Carroll, Clinton | 44 min |
| Aug 25, 6:52 PM EDT | Special Weather Statement | IND | Marion | 38 min |
| Aug 25, 7:42 PM EDT | Special Weather Statement | IND | Morgan | 48 min |
| Aug 25, 7:45 PM EDT | Special Weather Statement | IND | Marion | 30 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.